HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Life-span of smooth solutions to the complex Ginzburg-Landau type equation on torus

Files in This Item:
pre599.pdf321.77 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83744

Title: Life-span of smooth solutions to the complex Ginzburg-Landau type equation on torus
Authors: Ozawa, T. Browse this author
Yamazaki, Y. Browse this author
Issue Date: Sep-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 599
Start Page: 1
End Page: 8
Abstract: An upper bound of the life-span of smooth solutions to the complex Ginzburg­Landau equation with periodic boundary conditon in one space dimension is given explicitly in terms of an integral mean of the Cauchy data in the case where the interaction is focusing.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69348
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University